Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Clb75

Volunteer
  • Content Count

    337
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Clb75

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female
  • Location
    Tennessee

Recent Profile Visitors

1,177 profile views
  1. When going from 1mg 2x/day of fludro to 1mg per day, how did you taper down?

  2. I get bad brain fog too...I have trouble finding words, either can’t think of it or will substitute another word that I didn’t mean to say. Or if I remember the word, it takes a minute before I can spit it out. Sometimes reading is hard. I have a terrible short term memory too! I forget things in general and especially if I get interrupted in the middle of something. I’ve left clothes in the washing machine for three days, left appliances on in the kitchen etc.
  3. Have you tried slowing the infusion rate or dividing it up over two days? Also, drinking tons of water before, during and after the infusion helps a lot too. Ivig is like oil in your veins. I get a 500ml bag of saline after my infusion and it helps with this. I also get an iv steroid at the end of the infusion which helps with the headaches. Maybe you could try it again if your doctor changes up a few things. Unfortunately like everything else, it’s often a trial and error process.
  4. Welcome new members! We hope this is a helpful resource for you. Please feel free to post an introduction or on a topic that you’re interested in. fox in a box Jani jennsation brandirenecornelius MistyCloud Jules2 Adt17764545  tjfroh ErinM Lizzie70 SpidersfromMars Happy1 Esther M amb111 Smiley Gal Whittykay
  5. Have you tried an electrophysiologist or tried to get a TTT? If you think it’s dysautonomia, working with a specialist may be the next step. Regular doctors who are unfamiliar with it will misdiagnose you or tell you it’s anxiety, etc. Unfortunately, it takes awhile to get a proper diagnosis. Hang in there!
  6. Thanks to all for making this such a great site! I’m so glad to be part of the Dinet community and appreciate all of the the support and information.
  7. I was on midodrine first, 10 mg TID, but my BP was still low 100/ 70’s . I then started florinef 0.1 twice daily. At one point I started birth control which made the diastolic come up another 10 points. Eventually my BP started to get too high, so I cut the midodrine, then eventually backed down the florinef to 0.1 once a day. I tried to split that in half but started passing out again so 0.1 seems to be my best dose for now. This is one of the few meds that I’ve never had any real side effects from, so I’ve been able to tolerate it well. I’ve read of others having headaches on it though, so I guess it really depends on the individual.
  8. I’ve been taking florinef for 5 years. It’s been really helpful for me and I’m still getting a benefit from it. I have NCS too, so it helps my syncope and has brought my BP up. I’m still dizzy when upright and housebound, but I was bedbound before.
  9. Trying, I have something called CIDP, it affects the nerves that supply the muscles. At first, my arms and legs were heavy, my toes paralyzed and my hands were so weak I couldn’t button my pants or push buttons on the microwave. Grip strength was lost too. I also have numbness in my hands and feet. If you’re daughter is interested in trying a neuromuscular neurologist, they can do nerve testing to see if there is any motor nerve damage. Myasthenia Gravis can cause problems like this too, but for a different reason. Have you all considered a specialty clinic like a major university or Mayo, etc? I had to go to a university hospital to get diagnosed. It’s frustrating to find answers but keep trying and hopefully you’ll get some answers.
  10. I have a neuromuscular disease that causes motor and sensory nerve damage. When I first became sick with it, I would get weakness in my arms and legs, and my legs felt really heavy. I couldn’t walk up the stairs because I couldn’t lift them. This is separate from Pots. Not sure if you’ve been to a neurologist, but it may be worth it to rule out any neurological issues contributing to symptoms.
  11. I’m not sure about the rashes, but the burning could be part of the neuropathy. GBS is usually pretty sudden, but some of the others can come and go in the beginning. I think it’s because the nerves demyelinate, which causes symptoms, then they remyelinate and the symptoms temporarily go away. If you responded to ivig it may be a diagnostic clue to help rule in or out some diagnoses. I understand though if it comes and go, you can’t really be sure if it was ivig that helped or not. A neuromuscular neurologist can do nerve conduction tests to see if it’s large fiber damage and which nerve is affected. Small fiber damage doesn’t show on those tests so you may have to do a biopsy. If it is a neuropathy variant, I would try to get tested sooner rather than later to help prevent further nerve damage. Good luck.
  12. I have CIDP which some consider to be a chronic form of GBS. The symptoms you describe sound similar but the paralysis is usually symmetric on both sides of the body not just one side. There are a lot of variants though, some forms of neuropathy only affect one side. Have you seen a neuromuscular neurologist? They may have more specialty knowledge about neuropathy than a regular neurologist would. You mentioned being treated for GBS, did you get ivig or plasmapheresis? How did you respond? If you responded well, it could be an autoimmune process similar to GBS. I had to go to an academic center that specialized in neuromuscular disorders before I got diagnosed. I know it’s challenging, but keep trying different doctors and hopefully you’ll find some answers.
  13. I had trouble getting it last month too. I would be in much worse shape without it. I haven’t heard anything about the shortage or when it will be over with. I hope your son will find it somewhere. I had to keep calling different pharmacies until I found one that could fill it.
  14. Welcome new members as of 1/24/19. We hope this is a helpful resource for you. Please feel free to post an introduction or on a topic that you’re interested in. JonathanyL Elena MelissaD Lora Justine Sarasw makharv NancyB anitam CarolineEJ gatherer Linda C ildrasil Moin Karengrace m4y4_bee df3121 Aida A  Buddafliez Bruno SueO Shiro Delmar Twiggy hedgiecapped brainchild pat.b 54321 esther.e MoiraDC Rern JimL Rernacg VerticallyChallengedMike Ediebobedie Draven Sarah2019 ConcernedDad AnewDay Tom MelVal Gusto1963 kend Astrogrl Amy L  ktongring chimeraskeep Ryan Runswithscissors
  15. The CDC has a link to this you can read on their website. I think Dinet’s homepage has a link to it too. It basically says that there were around 20 or so case reports of people getting pots after getting the HPV vaccine. They consider it safe though because out of the millions of people who got the vaccine, only 20 something got it so they don’t think that’s enough to prove a causative link between the two. So the CDC is recommending it. Obviously those people never had pots! I’m with you, I think it’s still too new of a vaccine and needs more long term research. I would hate for my child to be one of the few who got it even if the risk is low.
×
×
  • Create New...